# SDR USAA920080186

- Difficulty date: December 13, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545112
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - NR 6056657, CORROSION ON INTERCOSTAL, BS 1500 - BS 1520, S29R.  REPLACED INTERCOSTAL, BS 1500 - BS 1520, S29R IAW B757 SRM 51-40-02.
